I was recently put on propranolol 40 mg, three times daiy, after having a thyroid storm. Two days ago, I tapered down to two times a day as my blood pressure has been really low. My cardiologist upon discharge told me not to taper lower than that. Last night, my blood pressure was low again so I took half my dose (20 mg). Today, my bp is still low and I am wondering what do I do? Do I take the 20 mg dose due at the 12 hour mark or take my normal 40 mg dose again at the 12 hour mark? any advice?
Posts You May Be Interested In
Hi, my name is grace. I was diagnosed with atypical Trigeminal Neuralgia in November of 2017 after an impacted lower tooth extraction gone wrong. I have undergone three surgeries, a MVD (Microvascular Decompression) and two Rhizotomys. After my MVD I was pain free for one week, then the pain came back with a vengeance. I am constantly in pain then I get facial attacks where I literally can't...
Hi Everyone,I know I have brought it up before (and it’s embarrassing) that one of my symptoms is diarrhea. Every day. :-( I am trying to understand what is causing this. I eat an auto-immune paleo diet. I don’t feel any symptoms (other than the cantaloupe headache I got) from eating foods. In the mouth, no break-outs, down the throat - no tightening or swelling, in the stomach, no gas or...